MathSciNet Relay Station
MathSciNet bibliographic data
MR139753 (25 #3183) 31.11
Gilbert, R. P. A note on the singularities of harmonic functions in three variables. Proc. Amer. Math. Soc. 13 1962 229–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement